Leray-Serre spectral sequence for quasi-fibrations.



Downloads per month over past year

Muñoz, Vicente (2003) Leray-Serre spectral sequence for quasi-fibrations. Cubo Matemática Educacional, 5 (3). pp. 295-308. ISSN 0716-7776

[thumbnail of VMuñoz54.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.mat.ucm.es/~vmunozve/Leray-Serre.pdf


Let f : X Y be a map between two spaces for which Y is stratified such that f is a fibration over each open stratum. We find some spectral sequences to compute the homology of X in terms of the homology of Y and that of the fibers. We apply this to give a Lefschetz theorem for the degeneracy loci of a morphism between holomorphic bundles on a complex manifold.

Item Type:Article
Uncontrolled Keywords:Singular homology; Homotopy; Spectral sequence; Lefschetz theorem; Degenerdegeneracy loci.
Subjects:Sciences > Mathematics > Topology
ID Code:21252
Deposited On:08 May 2013 13:28
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page